# SDR SWI2025F00988

- Difficulty date: March 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 RBL 9, FLOORBEAM TO CROSS BEAM OUTBD ATTACH ANGLE IS CRACKED.  REMOVED AND INSTALLED NEW OUTBD ATTACH ANGLE TO FS280-00 RBL9 FLOORBEAM REF CRJ900 SRM 51-42-21-001-001-A01 & DWG CC670-34010 REV-K. COMPLIED WITH 51-900-1002-SKY
